- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (5)
- Authors
- Chebotarev, Sergey V.
- Contact information
- Chebotarev, Sergey V.: Altai State Pedagogical University Molodezhnaya, 55, Barnaul, 656015 Russia;
- Keywords
- sequences of random variables; sum of a finite number of random variables; sum of dependent random variables; distribution of sums of absolutely continuous random variables
- Abstract
A general form of distribution of a sum of a finite number of absolutely continuous random variables is obtained, examples of constructing and modeling sequences with averaged links (with invariant links) are considered based on the distribution of the sum of these random variables
- Pages
- 628–636
- DOI
- 10.17516/1997-1397-2019-12-5-628-636
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/125644
Journal of Siberian Federal University. Mathematics & Physics / On Distribution of Sums of Random Variables with Invariant Links and their Modeling
Full text (.pdf)